# SDR AALA960654

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1177-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE STRINGER 30, STATION 1177-1180.  REPLACED STRINGER BRACKET INSIDE STRINGER 30 WITH NEW PART, TREATED AND PAINTED, SRM 51-10-2.  (M)
